advertisement
Question
Posted by: Chantel | 2017/10/14

Depo.

Results on "I took depo last year September did not have my periods back yet... But I am experiencing all signs like bladder pain and back pain every month as if I'm going to get my periods but than n I'm very worried did not get my periods for a year now took my last depo last year September. Every month I'm experiencing back pain and bladderpan sometimes even stomach cramps and feeling nausea... Please what can be the cause that I did not got my periods back.. I'm 26 and still want to have babies....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2017/10/20

If you had your last Depo in September, then it would have lasted till December. It can take up to a year after stopping for periods to return. The cramps and back pain may suggest that this will happen soon. I would suggest that you wait till the end of the year. If your periods have not started, you should see your doctor.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement